# SDR UPS07M50739

- Difficulty date: July 29, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AFA00436
- Condition: Deformed
- Location: Bs 1059
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT AT STATION 1059 X=16.5 FOUND SUPPORT STRUT DEFORMED DAMAGED.  FWD CARGO COMPT STA 1059 X=16.5 LT DEFORMED DAMAGED SUPPORT STRUT REMOVED AS PER SRM 51-33-01 VOL II REV 38.  NEW SUPPORT STRUT AFA0043-6 HOLES P/UP PER SRM 51-33-01 VOL II REV 38.  NEW SUPPORT STRUT AFA0043-6 INSTALLED AT FWD CARGO COMPT STA 1059 X=16.5 LT PER SRM 51-33-01 VOL II REV 38.  PAINT TOUCHED UP ON REWORK AREA PER SRM 51-21-01 VOL II REV 38.
